... of Lexapro. The first two weeks were horrible with side effects extreme dizziness and nausea and light headed. On the 3rd week I started feeling significantly great again not completely I still had moments of anxiety but not as bad as they were before. This is the fourth week and I’m feeling even better but my psychiatrist increased my dose to 10 mg for a more aggressive approach to make me feel 100% normal. He said I can stick to 5mg to see if it makes me feel even better for a couple more weeks to see if it gets even better or I can go to 10 . I decided to go to 10 but now I’m having second thoughts . I don’t want to experience more side effects again like when I first started due to the 5mg increase any suggestions?
Should I increase my scitalopram (Lexapro) from 5mg to 10mg? For the last 3 weeks I was taking 5mg..
Question posted by Ricardo94 on 17 Sep 2019
Last updated on 20 September 2019
Ricardo, This is just my opinion but I would wait another week. If you are satisfied with the way you feel then let it be. But also its not a drastic increase so I don't think you would have major problems because you already have the drug in your system. That's just my thoughts. See how you feel then you can decide. I was on 10mg years ago and it worked great for me. Good luck and hang in there! Let us know what you decide and how you feel...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.